# SDR FDEA201101100097

- Difficulty date: January 10, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5397425920000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM RUNNING FWD AND AFT BETWEEN FR66 AND FR65 APPROX 2' RT OF ACFT CTR IS BROKEN. R & R PROFILE SECTION FR65 TO FR66, RBL18 TO RBL24 IAW SRM 51-72-10, PGS 1-3.
